# SDR C2XA03IA052

- Difficulty date: May 20, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145
- Aircraft serial: 145664
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHT ON ROW SEAT TWELVE (12) FORWARD EXIT FAILED TO ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT INVERTER, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
